# SDR YENA2021080500502

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 14,469 hours, 2,836 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 430201
- Part serial: N17270031
- Condition: Failed
- Location: Nr 1
- Part time: 14,469 hours, 2,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT 334, SFO-BOS. ENG CRUISE PAGE N2 VIB ON ENG #1 SHOWS AMBER XX ; R&R #1 ENG GENERATOR , STATOR  ALTERNATOR IAW AMM 73-22-00 OPS CHECK GOOD NO NITS AFTER PART R&R AND ENG RUN
